Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for sore throat & ear pain

Ive had a sore throat for seven weeks now and its really getting on my #nerves. Ive also had an irritating cough for the same amount but no other cold symptoms. I occasionally get a pain in my ear and round my jaw and cheeks. Ive gone to the doctors and at first i was told i had tonsillitis. I was given a course of anti biotics but this didn t help. One week later i went to the doctors and told them i still had the sore throat and pain in my ear, jaw and cheeks and said about this annoying cough. They checked my throat and said there was no sign of tonsillitis but put me on another course of anti biotics and once again it didn t help. I don t know what to do now and its really worrying me.
Thu, 22 Apr 2021
Report Abuse
ENT Specialist 's  Response
Hi,

You are having chronic tonsillitis. Start Betadine gargle twice daily alternate with warm saline. Take more fluids. Avoid smoking, alcohol. Avoid excess tea, coffee. Continue the above medication.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rajat Basak, ENT Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tonsillitis


Suggest medication for sore throat & ear pain

Hi, You are having chronic tonsillitis. Start Betadine gargle twice daily alternate with warm saline. Take more fluids. Avoid smoking, alcohol. Avoid excess tea, coffee. Continue the above medication. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rajat Basak, ENT Specialist